Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 4, Pages 742–745 (Mi dan21785)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

Sufficient conditions for non-oscillatory or oscillatory nature of solutions of equation $y"+p(x)y=0$

V. A. Kondratiev

Lomonosov Moscow State University

Full text: PDF file (386 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 05.10.1956

Citation: V. A. Kondratiev, “Sufficient conditions for non-oscillatory or oscillatory nature of solutions of equation $y"+p(x)y=0$”, Dokl. Akad. Nauk SSSR, 113:4 (1957), 742–745

Citation in format AMSBIB
\Bibitem{Kon57}
\by V.~A.~Kondratiev
\paper Sufficient conditions for non-oscillatory or oscillatory nature of solutions of equation $y''+p(x)y=0$
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 4
\pages 742--745
\mathnet{http://mi.mathnet.ru/dan21785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0091393}
\zmath{https://zbmath.org/?q=an:0088.06104}


Linking options:
  • http://mi.mathnet.ru/eng/dan21785
  • http://mi.mathnet.ru/eng/dan/v113/i4/p742

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet
    2. G. A. Grigoryan, “Two comparison criteria for scalar Riccati equations and their applications”, Russian Math. (Iz. VUZ), 56:11 (2012), 17–30  mathnet  crossref  mathscinet
    3. G. A. Grigoryan, “Nekotorye svoistva reshenii lineinykh obyknovennykh differentsialnykh uravnenii vtorogo poryadka”, Tr. IMM UrO RAN, 19, no. 1, 2013, 69–80  mathnet  mathscinet  elib
    4. G. A. Grigoryan, “Criteria of global solvability for Riccati scalar equations”, Russian Math. (Iz. VUZ), 59:3 (2015), 31–42  mathnet  crossref
    5. I. V. Astashova, “O koleblemosti reshenii kvazilineinykh differentsialnykh uravnenii tipa Emdena–Faulera vysokogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 6(128), 12–22  mathnet  elib
  • Number of views:
    This page:94
    Full text:65

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021